# SDR SWAA2024022245162

- Difficulty date: January 26, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS907 TO BS927 AND STR26R AT AFT CARGO COMPARTMENT 2024-68227<[01] REPLACED ANGLE - SUPPORT LOCATED BTW BS907 TO BS927 AND STR26R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - SUPPORT LOCATED BTW BS907 TO BS927 AND STR26R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.
